MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CARDIAC CATH PACK

MEDLINE INDUSTRIES, LP; CARDIAC CATH PACK
Catalog Number DYNJ41133D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914); Altered State of Consciousness (4589)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 an "air embolism" was identified "on fluoroscopy" during a "left heart cath procedure" which caused the patient to become "unresponsive, hypotensive, and have st changes".The customer reported that there was a "crack on the end of the manifold where connecting tube connects to manifold going to catheter".The customer reported the patient required "high flow o2, narcan, and neosynephrine" due to the incident, and the patient was "doing fine" after intervention.The customer reported after the incident occurred the manifold was exchanged, and the procedure was able to be completed.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 an "air embolism" was identified "on fluoroscopy" during a "left heart cath procedure" which caused the patient to become "unresponsive, hypotensive, and have st changes".

Common Device Name
CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22784897
Report Number1423395-2025-00089
Device Sequence Number9822952
Product Code OES
UDI-Device Identifier10198459249662
UDI-Public10198459249662
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ41133D
Device Lot Number25DBR410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight117 KG